# SDR CALA2014012890250

- Difficulty date: January 28, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 67,042 hours, 24,870 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Attach Bolt
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEG ASSEMBLY DOOR LONG ATTACH BOLT CORRODED.  NEW BOLT COMES FROM THE VENDER TEMP INSTALLED IN GEAR LEG.
